# SDR ASOA202008107047

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450964
- Aircraft time: 34,722 hours, 21,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MID CABIN OVERHEAD EMERGENCY LIGHT BURNED OUT. MAINTENANCE REPLACED MID CABIN OVERHEAD EMERGENCY LIGHT BULB. OPERATIONAL CHECKS WERE GOOD
